07-17-2003, 11:27 AM #1
first shot done (yay).. but now hurts like a b!tch!
yesterday i did my first shot in my upper right glute, problem free. i was surprised at how smooth it was actually. the hardest part was scoring that damn little vial and loading the syringe.
today it hurts like a bitch tho!!! would the fact that it was an omna shot have anything to do with it? i didn't find much in the search
i wanted to do 12 weeks of 500mg/wk test enan. but i somehow got enough for 10 weeks, and 2 weeks of omna. so i decided to start with the omna, one cc every 3 days before i begin the enan.
i hope the enan shots don't hurt this much the day(s) after, but DAMN it's good to finally have gotten started!
07-17-2003, 11:32 AM #2
welcome to the darkside !
07-17-2003, 12:27 PM #3
Take some ibuprofin. It will decrease inflamation and help with the pain.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)